RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zavarnitsine Andrei Vitalievich

Total publications: 31
Scientific articles: 31
in MathSciNet: 29
in zbMATH: 26
in Web of Science: 16
in Scopus: 23
Cited articles: 25
Citations in Math-Net.Ru: 201
Citations in MathSciNet: 287
Citations in Web of Science: 87
Citations in Scopus: 233

Number of views:
This page:1280
Abstract pages:2791
Full texts:914
References:378
Doctor of physico-mathematical sciences (2008)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:

http://www.mathnet.ru/eng/person29009
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:zavarnitsine.andrei-v
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=664625
http://elibrary.ru/author_items.asp?authorid=15055
http://orcid.org/0000-0003-1983-3304
http://www.researcherid.com/rid/K-5799-2015
http://www.scopus.com/authid/detail.url?authorId=6506140054
http://arxiv.org/a/zavarnitsine_a_1

Full list of publications:
| by years | by types | scientific publications | common list |



   2017
1. I. B. Gorshkov, A. N. Grishkov, A. V. Zavarnitsine, “On Two Problems Related to Associators of Moufang Loops”, Math. Notes, 101:2 (2017), 230–233  mathnet  crossref  crossref  mathscinet  elib

   2016
2. A. V. Zavarnitsine, “Embedding central extensions of simple linear groups into wreath products.”, Sib. elektron. matem. izv., 13 (2016), 361365 http://semr.math.nsc.ru/v13/p361-365.pdf  mathnet  crossref  zmath  scopus
3. A. N. Grichkov, A. V. Zavarnitsine, “Multiplication formulas in Moufang loops”, Internat. J. Algebra Comput., 26:4 (2016), 705725  crossref  mathscinet  zmath  isi  scopus

   2015
4. A. V. Zavarnitsine, “Structure of the maximal tori in spin groups”, Sib. Math. J., 56:3 (2015), 425–434  mathnet  mathnet  crossref  crossref  mathscinet (cited: 1)  zmath  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)

   2014
5. A. V. Zavarnitsine, “On a finite $2,3$-generated group of period $12$”, Sib. elektron. matem. izv., 11 (2014), 548–556 http://semr.math.nsc.ru/v11/p548-556.pdf  mathnet  elib

   2013
6. A. V. Zavarnitsine, “Subextensions for a permutation $\mathrm{PSL}_2(q)$-module”, Sib. elektron. matem. izv., 10 (2013), 551–557 http://semr.math.nsc.ru/v10/p551-557.pdf  mathnet (cited: 2)  crossref  mathscinet (cited: 2)  elib
7. A. V. Zavarnitsine, “Finite groups with a five-component prime graph”, Siberian Math. J., 54:1 (2013), 40–46  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 4)
8. A. N. Grishkov, A. V. Zavarnitsine, “Abelian-by-cyclic Moufang loops”, Comm. Alg., 41:6 (2013), 2242–2253  crossref  mathscinet (cited: 2)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2011
9. A. V. Zavarnitsine, “Fixed points of large prime-order elements in the equicharacteristic action of linear and unitary groups”, Sib. elektron. matem. izv., 8 (2011), 333–340 http://semr.math.nsc.ru/v8/p333-340.pdf  mathnet (cited: 2)  mathscinet  elib (cited: 4)  scopus (cited: 2)

   2010
10. A. V. Zavarnitsine, “Uniqueness of the prime graph of $\mathrm{L}_{16}(2)$”, Sib. elektron. matem. izv., 7 (2010), 119–121 http://semr.math.nsc.ru/v7/p119-121.pdf  mathnet (cited: 7)  mathscinet (cited: 3)  elib (cited: 9)
11. A. V. Zavarnitsine, “A solvable group isospectral to $\mathrm S_4(3)$”, Siberian Math. J., 51:1 (2010), 20–24  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
12. A. N. Grishkov, M. L. Merlini Giuliani, A. V. Zavarnitsine, “Classification of subalgebras of the Cayley algebra over a finite field”, J. Algebra Appl., 9:5 (2010), 791–808  crossref  mathscinet  zmath  isi  elib  scopus

   2009
13. A. V. Zavarnitsine, “Finite simple groups with narrow prime spectrum”, Sib. elektron. matem. izv., 6 (2009), 1–12 http://semr.math.nsc.ru/v6/p1-12.pdf  mathnet (cited: 49)  mathscinet (cited: 24)  zmath  elib (cited: 26)
14. A. N. Grishkov, A. V. Zavarnitsine, “Sylow's theorem for Moufang loops”, J. Algebra, 321:7 (2009), 1813–1825  crossref  mathscinet (cited: 10)  zmath  isi (cited: 11)  elib (cited: 13)  scopus (cited: 12)

   2008
15. A. V. Zavarnitsine, “Exceptional action of the simple groups $L_4(q)$ in the defining characteristic”, Sib. elektron. matem. izv., 5 (2008), 68–74 http://semr.math.nsc.ru/v5/p68-74.pdf  mathnet (cited: 9)  mathscinet (cited: 6)  zmath  elib (cited: 3)
16. A. V. Zavarnitsine, “Properties of element orders in covers for $\operatorname L_n(q)$ and $\operatorname U_n(q)$”, Siberian Math. J., 49:2 (2008), 246–256  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 11)  elib (cited: 11)  scopus (cited: 11)
17. A. V. Zavarnitsine, “On recognition by spectrum among covers of finite simple unitary and linear groups”, Dokl. Math., 78:1 (2008), 481–484  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2007
18. A. V. Zavarnitsine, V. D. Mazurov, “On element orders in coverings of the simple groups $L_n(q)$ and $U_n(q)$”, Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S145–S154  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 9)

   2006
19. A. V. Zavarnitsine, “Recognition of finite groups by the prime graph”, Algebra and Logic, 45:4 (2006), 220–231  mathnet  crossref  mathscinet  zmath  elib (cited: 41)  elib (cited: 41)  scopus (cited: 42)
20. A. V. Zavarnitsine, “Recognition of the simple groups $U_3(q)$ by element orders”, Algebra and Logic, 45:2 (2006), 106–116  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 15)
21. A. V. Zavarnitsine, V. D. Mazurov, “Element orders in coverings of finite simple linear and unitary groups and recognizability of $L_n(2)$ by spectrum”, Dokl. Math., 74:1 (2006), 569–572  mathnet  crossref  mathscinet  zmath  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
22. A. N. Grishkov, A. V. Zavarnitsine, “Maximal subloops of finite simple Moufang loops”, J. Algebra, 302:2 (2006), 646–677  crossref  mathscinet (cited: 5)  zmath  isi (cited: 4)  elib (cited: 3)  scopus (cited: 3)
23. A. N. Grishkov, A. V. Zavarnitsine, “Groups with triality”, J. Algebra Appl., 5:4 (2006), 441–463  crossref  mathscinet (cited: 8)  zmath

   2005
24. A. N. Grishkov, A. V. Zavarnitsine, “Lagrange's theorem for Moufang loops”, Math. Proc. Camb. Phil. Soc., 139:1 (2005), 41–57  crossref  mathscinet (cited: 29)  zmath  isi (cited: 25)  elib (cited: 25)  scopus (cited: 24)
25. A. N. Grishkov, M. L. Merlini Giuliani, A. V. Zavarnitsine, “Automorphism group of Chein loops”, Quasigroups Relat. Syst., 13:1 (2005), 105–108  mathscinet (cited: 2)  zmath
26. A. N. Grishkov, M. L. Merlini Giuliani, A. V. Zavarnitsine, “The maximal subloops of the simple Moufang loop of order $1080$”, Acta Appl. Math., 85:1 (2005), 135–142  crossref  mathscinet (cited: 1)  zmath  isi  scopus (cited: 1)

   2004
27. A. V. Zavarnitsine, “The weights of irreducible $SL_3(q)$-modules in the defining characteristic”, Siberian Math. J., 45:2 (2004), 261–268  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 5)
28. A. V. Zavarnitsine, “Recognition of the simple groups $L_3(q)$ by element orders”, J. Group Theory, 7:1 (2004), 81–97  crossref  mathscinet (cited: 22)  zmath  isi (cited: 24)  scopus (cited: 27)

   2002
29. A. V. Zavarnitsine, “Recognition by the set of element orders of symmetric groups of degree $r$ and $r+1$ for prime $r$”, Siberian Math. J., 43:5 (2002), 808–811  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 3)

   2000
30. A. V. Zavarnitsine, “Recognition of alternating groups of degrees $r+1$ and $r+2$ for prime $r$ and the group of degree 16 by their element order sets”, Algebra and Logic, 39:6 (2000), 370–377  mathnet  crossref  mathscinet  zmath  scopus (cited: 32)

   1999
31. A. V. Zavarnitsine, V. D. Mazurov, “Element orders in coverings of symmetric and alternating groups”, Algebra and Logic, 38:3 (1999), 159–170  crossref  mathscinet (cited: 28)  zmath  scopus (cited: 34)

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017